# SDR AALA20061121

- Difficulty date: November 28, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Misrouted
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SNN INFLIGHT - TWO AIRCRAFT TIRES ON LEFT MAIN LANDING GEAR BLEW DURING MODERATE ANTI-SKID BRAKING AFTER LANDING.  REPLACED ALL FOUR LEFT MAIN LANDING GEAR TIRES AND WHEEL ASSEMBLIES.  REPLACED NUMBER SIX BRAKE PACK ASSEMBLY.  FOUND INCORRECT WIRING ROUTING BETWEEN J1 AND J3 JUNCTION BOXES.  CORRECTED WIRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
